# SDR USAA2009091192472

- Difficulty date: September 10, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 30,467 hours, 10,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1529 - DEN - EEL - SEAT 26C EMERGENCY LIGHT LENS MISSING.  MAINTENANCE INSTALLED LENS AS REQUIRED.
